BibTeX record journals/gc/BhagwandasKM86

download as .bib file

@article{DBLP:journals/gc/BhagwandasKM86,
  author       = {Bhagwandas and
                  Sanpei Kageyama and
                  Rahul Mukerjee},
  title        = {Symmetry and classification of certain regular group divisible designs},
  journal      = {Graphs Comb.},
  volume       = {2},
  number       = {1},
  pages        = {15--20},
  year         = {1986},
  url          = {https://doi.org/10.1007/BF01788072},
  doi          = {10.1007/BF01788072},
  timestamp    = {Thu, 04 Jun 2020 19:40:14 +0200},
  biburl       = {https://dblp.org/rec/journals/gc/BhagwandasKM86.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}